# SDR GTIA20121115510

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: General aviation
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 18,876 hours, 9,064 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST CYLINDER AT 1650 PSIG AT 20C.  SERVICED CYLINDER IAW AMM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
